# SDR TRAX200601106

- Difficulty date: December 11, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 12,737 hours, 10,686 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED NWS MSG IN FLIGHT.  TOWER DECLARED AN EMERGENCY.  FLT 4159 DEL 30 MINS.
